# SDR 20000505AP030

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Leaking
- Location: Rt Mlg
- Part time: 7,932 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT EXTEND, AFTER FOURTH ATTEMPT LANDING GEAR WAS SUCCESSFULLY EXTENDED.  REPLACED RIGHT MAIN LANDING GEAR ACTUATOR.  SEALS WERE REPLACED IN THE ACTUATOR.  (M)
